They are so dry it’s ridiculous.
My skin and scalp are really flaky. It’s gross. I can’t wear dark colored shirts because of the damn skin flakes.
In other news I feel like Accutane is making me feel really tired all the time. I used to have a lot of energy and it’s just not there anymore.
At least tomorrow is friday. I can’t wait to come home tomorrow and go straight to bed!
My face and scalp have gotten even more dry.
I swear accutane is making me so lazy. I don’t want to do anything anymore.
If it was up to me, it’d be in bed listening to Lana Del Rey all day.
Obama won today!!!! Most of the people I know aren’t too happy but I think he’s at least a better choice than Mitten. :)
My name is unimportant but for the sake of having a label you may call me Ebi. I am a high school senior and a female.
I have decided to start a blog marking my progress on Accutane.
On day six I felt uncontrollably emotional. That has improved today.
Today I have flulike symptoms which sucks because I have a ton of things to do.
My face is getting dry, which is good I suppose… it’s peeling like crazy though so I can’t wear makeup anymore.
My lips are so dry that I can’t feel them.
With all of these side effects at day 7 I am afraid for what the future will hold.
My face has begun to breakout a bit more since I started taking Accutane. I’m not too worried about it though. It should clear soon enough.